# SDR SWAA2021081290662

- Difficulty date: June 7, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 55,339 hours, 32,689 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Boot
- Condition: Damaged
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME BOOT IS DAMAGED / REMOVED AND REPLACED DAMAGED RADOME BOOT IAW AMM 53-52-00-400-802
